| Model Number |
100/541/080 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 - other: device has been discarded by the customer.Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.If the product is returned, the manufacturer will reopen this complaint for further investigation.
Event or Problem Description
It was reported that an abnormality in the puncture needle was found during use on the patient.There was patient involvement, but no patient harm/adverse event reported.The sample is not available for return as it has already been discarded.